Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 18, 2014, 4:27 PM MDT for Scotts Bluff County, Sioux County, Nebraska. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2014, 4:27 PM MDT (22:27 UTC)
- Expired
- May 18, 2014, 5:30 PM MDT
- In force
- 63 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 136 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 4:40 PM MDT | HAIL 0.5 | 7 N Morrill, NE | SOME DIME SIZED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.5 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
095
WUUS55 KCYS 182227
SVRCYS
NEC157-165-182330-
/O.NEW.KCYS.SV.W.0011.140518T2227Z-140518T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT SUN MAY 18 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 530 PM MDT
* AT 423 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MORRILL...
AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL SCOTTS BLUFF AND SOUTHWESTERN SIOUX COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4233 10380 4202 10351 4195 10398 4202 10403
TIME...MOT...LOC 2227Z 237DEG 20KT 4201 10395
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
704
WWUS55 KCYS 182248
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
448 PM MDT SUN MAY 18 2014
NEC157-165-182330-
/O.CON.KCYS.SV.W.0011.000000T0000Z-140518T2330Z/
SCOTTS BLUFF NE-SIOUX NE-
448 PM MDT SUN MAY 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SIOUX AND NORTH CENTRAL SCOTTS BLUFF COUNTIES UNTIL 530 PM MDT...
AT 445 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
MITCHELL...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL SCOTTS BLUFF AND SOUTH CENTRAL SIOUX COUNTIES...AND WILL
CROSS HIGHWAY 29 NORTH OF MITCHELL IN SOUTHERN SIOUX COUNTY THROUGH
500 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4207 10390 4233 10380 4202 10351 4197 10384
TIME...MOT...LOC 2248Z 241DEG 22KT 4205 10381
HAIL...1.00IN
WIND...60MPH
$$
RUBIN258 WWUS55 KCYS 182313 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 513 PM MDT SUN MAY 18 2014 NEC157-165-182321- /O.CAN.KCYS.SV.W.0011.000000T0000Z-140518T2330Z/ SCOTTS BLUFF NE-SIOUX NE- 513 PM MDT SUN MAY 18 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SIOUX AND NORTH CENTRAL SCOTTS BLUFF COUNTIES IS CANCELLED... SEVERE THUNDERSTORM WARNING NUMBER 11...ISSUED AT 427 PM FOR NORTH CENTRAL SCOTTS BLUFF COUNTY AND SOUTHWEST SIOUX COUNTY HAS BEEN REPLACED BY A NEW SEVERE THUNDERSTORM WARNING. A NEW SEVERE THUNDERSTORM WARNING...NUMBER 12...IS IN EFFECT UNTIL 615 PM MDT FOR WEST CENTRAL BOX BUTTE COUNTY...NORTHWESTERN SCOTTS BLUFF COUNTY...SOUTHERN SIOUX COUNTY AND EAST CENTRAL GOSHEN COUNTY IN THE PANHANDLE OF NEBRASKA. LAT...LON 4207 10390 4233 10380 4202 10351 4197 10384 TIME...MOT...LOC 2311Z 241DEG 22KT 4212 10364 $$ RUBIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:13 PM MDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 18, 3:13 PM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 313 PM MDT SUN MAY 18 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 313 PM MDT SUN MAY 18 2014 SEVERE THUNDERSTORM CHANCES ARE THE FORECAST CHALLENGE BOTH THIS AFTERNOON AND MONDAY. CURRENTLY...CONVERGENCE BOUNDARY/FRONT THAT WAS OVER THE SOUTH LARAMIE RANGE YESTERDAY LOOKS TO BE LIFTING SLOWLY NORTHEAST THIS AFTERNOON. WINDS STILL SOUTHEASTERLY IN THE PANHANDLE WITH SOUTH TO SOUTHWESTERLY WINDS HERE AT CHEYENNE. PRETTY DRY HERE AT CHEYENNE WITH 2 PM HUMIDITIES AT 30 PERCENT. OUT EAST IN THE PANHANDLE...DEWPOINTS STILL CLIMBING INTO THE 50S. SCOTTSBLUFF HAS 53F...TORRINGTON 55...ALLIANCE 50 AND CHADRON 54 AT 2 PM. LATEST MESOANALYSIS FROM SPC SHOWS THE PANHANDLE STILL CAPPED WITH CONVECTIVE INHIBITION AROUND 100 J/KG. WE ARE STARTING TO SEE CONVECTION DEVELOPING NORTH OF CHEYENNE NEAR CHUGWATER WHERE THE ATMOSPHERE IS LESS CAPPED. NEXT UPSTREAM FRONTAL BOUNDARY OVER SOUTHEAST IDAHO. FOR LATER THIS AFTERNOON...WE DO SEE A WINDOW THIS AFTERNOON WHERE EXTREME WESTERN NEBRASKA AND FAR EASTERN WYOMING LOSES THE LOW LEVEL CAP. MAY NOT BE SO MUCH FOR ALLIANCE AND CHADRON...BUT SIOUX AND POSSIBLY SCOTTSBLUFF COUNTIES IN THE PANHANDLE AND GOSHEN/NIOBRARA COUNTIES IN SOUTHEAST WYOMING COULD BECOME UNCAPPED. GOING TO HAVE ANOTHER CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AS FRONTAL BOUNDARY TO OUR WEST CURRENTLY...LOOKS TO LAY ALONG THE COLORADO/WYOMING BORDER MONDAY AFTERNOON. UPSLOPING BEHIND THE FRONT OVER THE SOUTHERN PANHANDLE AND HERE AT CHEYENNE. SHORTWAVE TRACKING ACROSS CENTRAL WYOMING WITH ASSOCIATED 95-100KT JET STREAK. MAY HAVE THE SAME ISSUE WITH LOW LEVEL CAP TOMORROW AS WE ARE HAVING TODAY. WILL NEED TO STAY ON GUARD FOR SEVERE CONVECTION DOWN THIS WAY...BASICALLY ALONG THE I-80 CORRIDOR FROM SIDNEY TO CHEYENNE. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 313 PM MDT SUN MAY 18 2014 BY WEDNESDAY GFS AND ECMWF BOTH BRING THE UPPER LOW CURRENTLY MOVING INTO OREGON AND NORTHERN CALIFORNIA SOUTHEASTWARD INTO NEVADA. THIS PATTERN PLACES EASTERN WYOMING AND WESTERN NEBRASKA UNDERNEATH A BROAD DIFFLUENT FLOW ALOFT WITH A PERSISTENT EAST TO SOUTHEAST UPSLOPE BOUNDARY LAYER FLOW GOING FOR AREAS EAST OF THE MOUNTAINS. BOTH MODELS DONT REALLY MOVE THE UPPER LOW TO THE WEST THAT MUCH THROUGH LATE IN THE WEEK...BRINGING IT EAST INTO THE 4 CORNERS REGION BY SATURDAY...THEN THEY DIVERGE WITH THE ECMWF WANTING TO LIFT THE LOW A BIT FARTHER NORTH INTO WYOMING NEXT SUNDAY WHEREAS THE GFS KEEPS IT FARTHER DETACHED FROM THE SOUTHERN EDGE OF THE STRONGER MIDLEVEL WESTERLIES...HOLDING IT TO THE SOUTH OVER NEW MEXICO THROUGH EARLY NEXT WEEK. OVERALL...THE CONSENSUS IN THE MEDIUM RANGE GUIDANCE POINTS TO A PERSISTENT PATTERN WEDNESDAY THROUGH AT LEAST FRIDAY WITH PERIODS OF WEAKER SHORTWAVES EJECTING NORTHEAST FROM THE MAIN UPPER LOW TO THE SOUTHWEST...INTERACTING WITH THE MOIST EAST/SOUTHEAST BOUNDARY LAYER FLOW (ESPECIALLY ALONG AND EAST OF THE MOUNTAINS) TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY. THE PATTERN BECOMES A BIT MORE UNCERTAIN NEXT WEEKEND...WITH THE ECMWF OBVIOUSLY MORE BULLISH ON POPS AND THE GFS SOMEWHAT DRIER. FOR NOW WE TRENDED POPS CLOSER TO THE GFS FOR NEXT WEEKEND GIVEN THE UNCERTAINTY OF EXACTLY HOW THE UPPER LOW WILL START TO EJECT. AS FOR ANY SEVERE THUNDERSTORMS DURING THE MID TO LATE WEEK TIMEFRAME...WITH A OVERALL PATTERN WITH AN UPPER LOW SITUATED TO OUR SOUTHWEST...WE WOULD NOT BE SUPRISED TO SEE A FEW EEPISODES OF AFTERNOON/EVENING SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS AS SHORTWAVES WITH COOLER POCKETS ALOFT EJECT FROM TTHE MAIN UPPER LOW...STEEPING THE MIDLEVEL LAPSE RATES PERIODICALLY. 02/GARMON && .AVIATION...(FOR THE 18Z TADS THROUGH 18Z MONDAY MORNING) ISSUED AT 1159 AM MDT SUN MAY 18 2014 VISIBLE SATELLITE IMAGERY AT NOON SHOWS A RATHER EXTENSIVE SHIELD OF MOSTLY THIN CIRRUS PASSING ACROSS THE AVIATION FORECAST AREA LATE THIS MORNING WITH A FEW WAVE CLOUDS FORMING IN THE LEE OF THE LARAMIE AND THE SNOWY RANGES WEST OF CHEYENNE. 15Z HR RR...12Z NAM12 AND TO SOME EXTENT THE 12Z GFS40 CONTINUES TO ADVERTISE SHOWERS AND STORMS DEVELOPING ALONG A LEE TROUGH THAT EXTENDS FROM JUST WEST OF CHEYENNE TO JUST WEST OF DOUGLAS IN THE LATE AFTERNOON HOURS...WITH STORMS BECOMING A LITTLE MORE NUMEROUS AND STRONGER AS THEY MOVE NORTHEAST INTO THE NORTHERN PARTS OF THE WESTERN NEBRASKA PANHANDLE LATE THIS AFTERNOON AND EARLY THIS EVENING. FOR RIGHT NOW THE PROJECTED COVERAGES OF STORMS DOES NOT LOOK SUFFICIENT TO INCLUDE A PREVAILING MENTION OF THUNDERSTORMS TO THE AREA WITH THE GREATEST RAIN CHANCES (CHAD RON, SCOTTSDALE AND ALLIANCE)...HOWEVER WE DID INCLUDE A VACANT MENTION OF THUNDERSTORMS IN THE AREA FROM ROUGHLY 23Z THROUGH 05Z. WINDS SHOULD PICK UP FROM THE SOUTHWEST 20G30KT THIS AFTERNOON OVER MOST WYOMING SITES AND FROM THE SOUTH 20G30KT OVER MOST NEBRASKA SITES. MODELS PROJECT THE SURFACE TROUGH TO PROGRESS EASTWARD LATE TONIGHT WITH WINDS DIMINISHING A BIT AND GOING MORE NORTHWESTERLY BY MORNING. PREVAILING FORECASTS ALL SITES WILL REMAIN VFR WITH CEILINGS ABOVE 5000 FT AGL...ALTHOUGH WE MAY HAVE A FEW AMENDMENTS TO MFR LATE THIS AFTERNOON WHEN WE GET A BETTER HANDLE ON EXACTLY WHERE THUNDERSTORMS WILL FIRE AND IF THEY WILL AFFECT ANY OF OUR AIRPORTS. && .FIRE WEATHER... ISSUED AT 313 PM MDT SUN MAY 18 2014 MINIMAL FIRE WEATHER CONCERNS ARE EXPECTED THROUGH THE NEXT WEEK AS FUELS ARE IN GREEN UP ACROSS SOUTHEAST WYOMING AND NEBRASKA PANHANDLE. GUSTY SOUTHWEST WINDS WILL OCCUR ACROSS WESTERN CARBON COUNTY THIS AFTERNOON...ALONG WITH HUMIDITIES DROPPING INTO THE LOW TEENS. MORE WIDESPREAD RAIN CHANCES BEGIN TO INCREASE MONDAY AFTERNOON AS A LOW PRESSURE SYSTEM MOVES INTO WESTERN UTAH AND STALLS OVER THAT AREA. A SERIES OF DISTURBANCES EJECTING NORTH AND NORTHEAST OFF THIS LOW WILL BRING CHANCES FOR WETTING RAINS EACH AFTERNOON AND EVENING FOR MUCH OF THE DISTRICT THRU THE WEEK. && .HYDROLOGY... ISSUED AT 313 PM MDT SUN MAY 18 2014 NORMAL TO ABOVE NORMAL TEMPERATURES TO CONTINUE THIS UPCOMING WEEK FOR THE FORECAST AREA...ALONG WITH A CONTINUED WET PATTERN. RISES ON TRIBUTARIES AND HEADWATERS ARE EXPECTED FOR THE SNOWY AND SIERRA MA DRE RANGES WITH THIS INCREASED WARMING TREND. THE LARAMIE RIVER...UPPER NORTH PLATTE AND LITTLE SNAKE RIVERS SHOULD CONTINUE TO SEE SIGNIFICANT RISES THROUGH MID WEEK. RAIN CHANCES CONTINUE JUST ABOUT EVERY AFTERNOON AND EVENING THROUGH FRIDAY NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM...GARMON AVIATION...GARMON FIRE WEATHER...CLAYCOMB HYDROLOGY...CLAYCOMB
Hazardous weather outlook, May 18, 12:02 PM MDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1202 PM MDT SUN MAY 18 2014 NEZ021-054-055-WYZ101-103>107-109>119-191815- MORRILL-KIMBALL-CHEYENNE-CONVERSE COUNTY LOWER ELEVATIONS- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1202 PM MDT SUN MAY 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING. NO SEVERE STORMS ARE EXPECTED AT THIS TIME. MAIN HAZARDS WITH THESE THUNDERSTORMS WILL BE DOWN BURST WINDS TO 50 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL CONTINUE TO BE A CHANCE FOR THUNDERSTORMS MOST DAYS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019-020-095-096-WYZ102-108-191815- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-NORTH SIOUX-SOUTH SIOUX- NIOBRARA COUNTY-GOSHEN COUNTY- 1202 PM MDT SUN MAY 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH HAIL AND GUSTY WINDS THE MAIN THREAT. STORM MOVEMENT EXPECTED TO BE FROM THE SOUTHWEST TO NORTHEAST AT 30 MPH. GOLF BALL SIZED HAIL AND DOWN BURST WINDS TO 70 MPH WILL BE THE PRIMARY HAZARDS WITH THESE SEVERE THUNDERSTORMS. EXPECT THESE THUNDERSTORMS TO CONTINUE INTO THE MID EVENING BEFORE EXITING EAST OF THE PANHANDLE AFTER 9 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL CONTINUE TO BE A CHANCE FOR THUNDERSTORMS MOST DAYS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF A LINE FROM DOUGLAS TO TORRINGTON TO BRIDGEPORT AFTER 3 PM THIS AFTERNOON THROUGH 9 PM THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, May 18, 4:08 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 408 PM MDT SUN MAY 18 2014 NEZ019-096-WYZ108-182245- GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE- 408 PM MDT SUN MAY 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX...EASTERN GOSHEN AND EXTREME NORTHWESTERN SCOTTS BLUFF COUNTIES UNTIL 445 PM MDT... AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A INTENSIFYING THUNDERSTORM 6 MILES SOUTHEAST OF TORRINGTON...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HENRY AROUND 415 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4230 10396 4212 10371 4193 10411 4199 10417 TIME...MOT...LOC 2207Z 226DEG 23KT 4200 10412 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 5:09 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Scotts Bluff, Sioux | 66 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.